MathSciNet Relay Station
MathSciNet bibliographic data
MR1312569 55S10 (55N91 57T10)
Henn, Hans-Werner; Lannes, Jean; Schwartz, Lionel Localizations of unstable $A$-modules and equivariant mod $p$ cohomology. Math. Ann. 301 (1995), no. 1, 23–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement